# SDR HEEA0011444

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Part number: 212075418103
- Condition: Malfunction
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP ACTUATOR MOVES SLOWLY.
